# SDR UHLA2014111300774

- Difficulty date: November 13, 2014
- Submitted: November 14, 2014
- Operation: Air carrier
- Aircraft: N862RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000098
- Aircraft time: 24,993 hours, 14,379 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: L1
- Stage of operation: TX
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

L1 DOOR DIFFICULT TO PUSH OPEN AND PULL CLOSED.   APPLIED LUBRICATION TO THE L1 DOOR IAW AMM 52-30-00.  OPS CHECKED GOOD.
